I havent been around as much as I would like nor have I gotten to reply so some of the posts that I wanted too... but I have been really sick lately.
After contacting my doctor about
the bad side effects from Cymbalta and decided to switch... I have been really sick and not able to hold anything down. From last Sunday until Monday(yesterday) I hadnt eaten a single thing. So, yesterday I felt better and figured I could start eating again. Wrong. Now I am experiencing withdrawal which has made me not only sick AGAIN... but even more sick.
So, I have been in bed, not able to sleep... nor being able to eat, and throwing up. Standing up makes me feel really dizzy. And I feel really hot and flushed all the time. But on the outside, Im cold! For sure, I do NOT feel good at all.
I missed my volunteer duties last week at the hospital because I had been throwing up, and I REALLY want to go tomorrow but Im not sure if I will be able too, giving how I have felt today. But, I really want to go see all of my volunteer friends. And I really want to get out of the house! Im so bummed because I have been sick for a few weeks now and all my friends keep wanting do hang out and I cant. I havent been able to do anything and its very frustrating feeling sick all the time.
Anyways, just wanted to update you guys on my med switch... I plan on starting the Prozac most likely Thursday and will let you guys know how it goes. I will be fine, as long as it does NOT cause me to be sick like the Cymbalta! Wish me luck! I hope everyone is doing good and I hope to be around more soon! Take Care
Lyrica (15 months-quit Feb. 09), Paxil (10 months-quit 6-4-09), Started Cymbalta 6-6-09(horrible effects on me), Rozerem, Melatonin Fibromyalgia, Depression, Anxiety, Panic Attacks-currently in therapy-new pdoc-possible Borderline Personality Disorder...
"Cracks in the concrete are just reminders that you fall apart
no matter how strong you are"
"Sometimes it is best to
forget what you feel and remember what you deserve"